# SDR C2XA06IA083

- Difficulty date: May 27, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 7,801 hours, 4,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 63970
- Condition: Activated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 3170, DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED THE EMERGENCY EXIT LIGHT ABOVE ROW 12 TO BE INOPERATIVE.  MAINTENANCE INSPECTED THE AIRCRAFT, REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT BATTERY, OPERATIONALLY CHECKED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
